# SDR USAA991203

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 31,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION AT NUTPLATE HOLE ON FLOORBEAM T-CAP BS 312, LBL 26, WL 208.  CORROSION LEVEL 2.  CORROSION TASK NR C53-107-02.  INSTALLED T-CAP PER SRM 53-10-51 FIG 205.  (X)
